# SDR FDEA200912154469

- Difficulty date: December 15, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 62,395 hours, 13,288 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA75491
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO - SEAT TRACK FOUND CORROSION AT STA 1272 TO STA 1304 X = -75. MAIN DECK CARGO - SEAT TRACK CORROSION AT STA 1272 TO STA 1304 X = -75 REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STA 1269 TO STA 1391 X = -75 IAW SRM 53-00-52, FIGURE 201 REPAIR 1 REVISION 42. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 109.
